# SDR AALA970089

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LONGERON 43L, STATION 824.  REPLACED SECTION OF LONGERON PER SRM 53-10-00.  (M)
